# SDR AALA201603029006

- Difficulty date: March 1, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 25,104 hours, 9,794 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3399
- Condition: Contaminated
- Location: Zone 100
- Part time: 24,204 hours, 13,064 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  ODOR IN CABIN, ON CLIMB OUT, C FLIGHT ATTENDANT REPORTED, DIRTY SOCK, ODOR MID TO REAR  CABIN.  A FLIGHT ATTENDANT REPORTS MILD BURNING OF NOSE FWD EYES.  ODOR STRONGEST NEAR ROW 23 & 24.  FRONT OF CABIN OK.  PERFORMED CABIN ODOR PROCEDURE.  DETERMINED THAT THE SOURCE OF THE ODOR WAS RESIDUAL OIL AT THE INLET DUCTING  FROM A LEAKING STARTER SEAL THAT WAS REPLACED PRIOR TO THE OCCURRENCE OF THIS EVENT.  REMOVED THE OIL FROM THE INLET DUCTING & SCREEN ASSEMBLY AT SHAFT AREA.  ACCOMPLISHED A SATISFACTORY OPERATIONAL & LEAK CHECK OF THE APU ALONG WITH ACCOMPLISHMENT OF A PACK BURNOUT WITH NO ADDITIONAL DEFECTS OR ODORS WERE NOTED.
